MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr.12.2011.5359

Медицинская библиотека · BMJ case reports · 2012

Anticonvulsant-induced rickets and nephrocalcinosis.

Lau Keith K, Papneja Koyelle

Клинический случайСтатьяПеревод в очереди

Аннотация

Reported here is the case of a severely disabled young girl who developed Fanconi syndrome secondary to long-term valproic acid administration, ultimately leading to hypophosphatemic rickets. Although nephrocalcinosis is not a common feature in patients with proximal tubulopathy, the patient presented also with this condition, and the concomitant use of another anticonvulsant might have potentiated this condition. The purpose of this report is to increase awareness among healthcare providers of such rare but significant complications associated with anticonvulsants.

Для цитирования: Lau Keith K, Papneja Koyelle. Anticonvulsant-induced rickets and nephrocalcinosis.. BMJ case reports. 2012. DOI: 10.1136/bcr.12.2011.5359.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.